# SDR AALA202509222060

- Difficulty date: September 18, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 80,589 hours, 33,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1013101
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: X AISLE EXIT SIGN L1 DOOR BELOW LIMITS FOR INDIVIDUAL LIGHTS INOP. MAINTENANCE REPLACED LIGHT ASSY EXIT SIGN L1 OVER DOOR IAW AMM 33-51-16.
